# SDR AALA202408273769

- Difficulty date: August 25, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 45,123 hours, 18,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING OPERATIONAL CHECK OF EMERGENCY LIGHTS. NOTICED THAT LEFT WING FORWARD OVERWING LIGHT AND ROWS 15 TO 25 ISLE LIGHTS WERE INOPERATIVE. TROUBLESHOT SYSTEM AND ISOLATED FUSES WERE BURNED OUT INTERNALLY. REMOVED AND REPLACED 5 EACH FUSES (AALA202408273769), (AALA202408276632), (AALA202408274870), (AALA202408273425), (AALA202408270383). OPERTIONAL CHECK GOOD.
